Registered Nut Posted August 5, 2009 Share Posted August 5, 2009 I wonder sometimes if my medicine does not just numb my depression. I have heard many people say that it does, but in 25 years, I have never felt that effect until Cymbalta. Especially since the doc just increased me from 90 mg a day to 120 mg a day. Now I feel very sedated and to me more depressed. I just want to sleep until some better option comes along. Especially living in this miserable household. I feel like since the increase that I want to disappear from my life more than ever. I wrote on someone's post that being a Christian, I need to read the Bible and see if I can find one good reason why I should have to live in constant misery. I cannot believe God wants me or anyone else to. I told my therapist that God seems like he has the big magnifying glass on me like a bug and is torturing me to death. A slow agonizing death. It is sad that I blew my nursing career before I knew I had mental illness, or more specifically bpd. Now I seem to be locked out of any of those jobs and feel left useless with no way to support myself. Back to the Cymbalta, like I said, since the increase I feel less alive with no desire to do ANYTHING, not exaggerating, but sleep. I hate it when I wake up. I definitely think it has made me more suicidal than ever. I think it is just a matter of time that I get up the nerve to do it right this time. I feel like the weak, wilting flower that just needs killing. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.